# SDR AALA20001661

- Difficulty date: September 24, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK AT STATION 160, LONGERON 4L.  CUT OUT DAMAGED LONGERON SECTION AND INSTALLED NEW SECTION OF LONGERON AND SPLICE PER SRM 53-02 FIG 18 SHEET 1, SHEET 5, AND SHEET 6.  (M)
